Search the Community
Showing results for tags 'pooped out'.
Found 1 result
I've been on trazodone (desyrel/molipaxin) for almost a year now. I take a low dose, 50 mg, and I also take 100 mg lamotrigine.Initially it worked fantastic. However, after about six months, my depression started to come back, up to the point where I feel really bad most of the time. At least I still manage to go to work, and do my work properly. But it feels like all the negative things in my life are weighing me down, to the point where it is consuming me, as if it is a constant presence in my chest. We are going through a difficult time in my country, droughts and heat waves, political clashes and riots, bad exchange rates, we're about to have food shortages etc., and I have a lot lf stress in my personal life as well, but it shouldn't affect one so much, right? To the point of thinking only about it? I'm also feeling really anxious at work, but at least it's not on anxiety attack level yet. At night I take xanax/xanor to cope. So what I want to know is - is it my meds that are not working properly anymore, or is it just a rough patch? Will it pass? And what can I do to make it pass? I'm too tired to exercise, but I really want to... Changing meds is really a big thing for me. So I don't want to do it unnecessarily. Maybe an increase in the trazodone eill help? Any advice from someone who has been in a similar position?